The existence of unbounded oscillating trajectories in a problem of billiards
Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_3_a12,
author = {An. M. Leontovich},
title = {The existence of unbounded oscillating trajectories in a problem of billiards},
journal = {Doklady Akademii Nauk},
pages = {523--526},
year = {1962},
volume = {145},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a12/}
}
An. M. Leontovich. The existence of unbounded oscillating trajectories in a problem of billiards. Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a12/